# SDR W9FA2016032500001

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N3
- Make and model: Cessna 560XL
- Aircraft serial: 5605341
- Aircraft time: 4,399 hours, 3,548 cycles
- Engine: Pwa PW545A
- Engine time: 4,399 hours, 3,548 cycles
- System (JASC): 7600 · Engine Controls
- Part: Pcb
- Part number: 66180023
- Part serial: 0819AND0821
- Condition: Burned
- Location: Zone 400
- Part time: 4,399 hours, 3,548 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RESISTOR R1 BURNED ON PCB NZ021 AND NZ020, BOTH SIDES OF THE BOARD WERE BROWN/BLACK DUE TO EXTREME HEAT.  REPLACED BOTH NZ021 AND NZ020 AS PRECAUTIONARY MEASURE. RETURNED ACFT TO SERVICE WITH NO FURTHER PROBLEMS.
